# SDR UPS06246646

- Difficulty date: April 5, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON MAIN CARGO DOOR.  A/C WILL FERRY TO SDF NR 9184 D 323101 ISSUED.  MCD OUTER SKIN APPROX BS 500 UPPER FWD CORNER CRACKED.  REMOVED PREVIOUS DOUBLER AND REMOVAL DAMAGED SKIN.  OK TO INSTALL QC 0557511/COMPLETED REPAIR SRM 52-00-03 THIS CLEARS D323101.
